# SDR TIPR2016032134152

- Difficulty date: March 21, 2016
- Submitted: March 21, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N294DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29442
- Aircraft time: 32,402 hours, 11,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1300, FLOOR SUPPORT CORRODED, BOTTOM SIDE.
